# SDR YENA201707050558

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 55,128 hours, 19,449 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Extract
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WITHIN A FEW MINUTES DURING CRUISE AT FL 370, A VIBRATION AND DULL NOISE BEGAN.  IT WAS SHORTLY FOLLOWED WITH A METAL BURNING ODOR. RECEIVED A VENT EXTRACT FAULT.  EXTRACT WAS SET TO OVERRIDE, DIVERTED AND LANDED.  PERFORMED CABIN ODOR OR SMOKE INSPECTION IAW AMM 05-50-810-831-A. CONFIRMED EXTRACT FAN AT FAULT.  R & R EXTRACT FAN 18HQ IAW AMM 21-26-51. NO LEAKS NOTED.
